# SDR V0XD20211220002

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: N1263999
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEN F.S. 319 AND F.S.333 THE JOINT SPLICE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE JOINT SPLICE (N126-3999) ON STGR 26L BETWEEN F.S. 319 AND F.A. 333 IAW CRJ J700 SRM 51-42-06-001-001-A01 AND 53-21-08-001-002-A01.
